Did it go away? Is that common?? Plus im nervous about the withdrawl I hear its really bad?
Hi, i assume you are asking about celexa. Are you referring to the first 10 days of taking it, or coming off of it? I take celexa, and when i first started it, i did indeed feel really bad as my mind and body was adjusting to it. I felt very depressed, very emotional and hopeless. I made it to 3 week and felt i couldn't cope anymore, so my dr increased my dose at week 3 and almost immediately i felt a lot better! It is standard practice not to increase the dose until week 4, but it can be done earlier. I just want to tell you to hang in if you can, because once past the 'induction phase' i feel great on it. I have tried quite a lot of meds in my life but this one is really good! I don't seem to get any side effects either. I know other members of the site also take it with great results. Try to hang in there! If i am wrong and you are referring to stopping to celexa please correct me!
Hello Chricas. Just to add my thoughts, theres a good chance that you'll not as depressed within a few days. As Delila explained its your body adjusting to the celexa. I also was on it, and found it to be a fairly comfortable medication to be on. A lot of people find that celexa, does well for them. In my case, it was the fatique, tiredness, that was with me more often than not, that then made me decide to stop taking it. Having said that, try and keep an open mind, meaning try and give it a fair shake, see how you do in the next few weeks and if you decide to stop taking it, your doctor can help you to choose another medication, as well as how and if you need to taper, to make the crossover to the new drug. best wishes to you.
- Celexa Information for Consumers
- Celexa Information for Healthcare Professionals (includes dosage details)
- Side Effects of Celexa (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 2 Sep 2010 • 1 answer
Posted 24 May 2012 • 4 answers
Posted 11 Feb 2013 • 3 answers
Posted 27 Aug 2015 • 2 answers
Posted 6 Jan 2016 • 1 answer